# SDR UALA2009071302029

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 38,188 hours, 14,492 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1125
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST, FWD ATT DISPLAY PANEL SHOWED EPSU EXT LOAD FWD L.  T/S SYSTEM FOUND DOOR 1R SLIDE BAD.  REPLACED 1 RT SLIDE ASSY.  ACP'D INSP OF DOOR 1R SLIDE INSTALLATION.  WITNESSED CIDS TEST.
